Module categories over finite pointed tensor categories


We study exact module categories over the representation categories of finite-dimensional quasi-Hopf algebras. As a consequence, we classify exact module categories over some families of pointed tensor categories with cyclic group of invertible objets of order $p$, where $p$ is a prime number.

Selecta Math. (N.S.) 18 (2012), no. 2, 357–389
César Galindo
Associate Professor of Mathematics

My research interests include representation theory, category theory and their applications to Mathematical-Physics.